# SDR CA190304015

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7 hours
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 312244801
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

(CAN) RIGHT ENGINE HIGH OIL PRESSURE IN CRUISE. AFTER REDUCING POWER OIL PRESSURE REMAINED HIGH. RIGHT ENGINE SHUT DOWN PER QRH. FLIGHT SAFETY REPORT #FSR1035: DURING CRUISE CPT (PM) NOTICED HIGH OIL PRESSURE (FLUCTUATING BETWEEN 92-93PSI) ON RIGHT ENGINE. PERFORMED HIGH OIL PRESSURE CHECKLIST FROM QRH AND AS PRESSURE REMAINED HIGH (~88PSI) PERFORMED ENGINE FAILURE/FIRE/SHUTDOWN PROCEDURE AND CHECKLIST. CREW DECIDED TO CONTINUE. NITS BRIEFING TO SCC AND INFORMATION TO DECLARE PAN PAN TO ATC, GOT CLEARANCE FOR SHORTCUT TO FINAL AND FREE SPEED. NO SPECIAL ASSISTANCE WAS REQUESTED OR NEEDED. CHANGE OF CONTROLS AFTER PREPARATIONS AND CHECKLISTS FOR APPROACH WERE COMPLETED. CPT (PF) FOR ILS R01L APPROACH AND LANDING WHICH WERE OTHERWISE UNEVENTFUL. AFTER VACATING RUNWAY ASSESSED SITUATION AND DECIDED TO TAXI TO STAND UNDER OWN POWER. NONSTANDARD SINGLE ENGINE TAXI WITH LEFT ENGINE RUNNING AND RIGHT SHUT DOWN. FLIGHT CREW ALSO REPORTED MUTUALLY THAT FUEL TEMPERATURE INDICATION BRIEFLY LOST FOR AFFECTED (RH) ENGINE, THEN RE-ESTABLISHED. ENGINE MONITORING UNIT RECORD REVIEW CONFIRMS RH ENGINE MAIN OIL PRESSURE CLIMBED TO MAX VALUE OF 95 PSI AND STAYED WITHIN THE RANGE OF 88-95 PSI UP UNTIL ENGINE INFLIGHT SHUTDOWN. SAME TIME, LH ENGINE MAIN OIL PRESSURE STAYED WITHIN NORMAL OPERATIONAL LIMITS OF 6 5 TO 70 PSI.- FAILURE OF MAIN OIL PRESSURE SENSOR MIGHT RESULT IN FALSE OIL PRESSURE INDICATION.  MAIN OIL PRESSURE SENSOR AND RELAY 3400-K2 REPLACED.
